| Model Number |
720054-02 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The implant date, lot number, manufacture date, expiration date were unable to be obtained through good faith efforts.The data was obtained through a review of the surgical history previously provided by the physician.
Event or Problem Description
It was reported that the spectra penile prosthesis (spp) was replaced with an inflatable penile prosthesis (ipp) due to the patient wanting more rigidity.There were no patient complications.